MAUDE Adverse Event Report: Encore Medical L.P. DJO SURGICAL; RSP BASEPLATE, 30MM, W/P2 COATING

Encore Medical L.P. DJO SURGICAL; RSP BASEPLATE, 30MM, W/P2 COATING
Catalog Number 508-32-204
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Incompetent Cervix (1927)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to patient had failed/ broken center screw on baseplate.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-02149; 508-32-204, s801 - device cracked/broke, s802 - device failed, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
RSP BASEPLATE, 30MM, W/P2 COATING
Manufacturer (Section D)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key50311012
Report Number1644408-2026-01556
Device Sequence Number8770694
Product Code KWS
UDI-Device Identifier00888912144391
UDI-Public00888912144391
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K112069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-32-204
Device Lot Number769P2911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-118 Lot: 832C2202; 506-03-126 Lot: 834C2225; 508-32-103 Lot: 864C6224; 509-02-032 Lot: 951W2176A
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale